# SDR CALA2023120103518

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 75,800 hours, 32,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721001
- Condition: Corroded
- Location: Fr65,Str. R/H26
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AFT UNDER FLOOR COMPARTMENT, FR. 65. STR. R/H 26, STRINGE R WITH EXFOLIATION CORROSION.  PER HAECO LCQ NR 92 98791/32791. REMOVED AND REPLACED STRINGER 26RT PN64-67 IAW A319 SRM 51-72-11 & ECRA5341-01417, APPLIED TOP COAT IAW A319 SRM 51-25-12-911.
